# SDR AALA201806279011

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 56,528 hours, 22,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. RIGHT FORWARD SERVICE DOOR MISSING PLASTIC END CAP ON GIRT BAR. REPLACED SPRING CLIP SLEEVE AND GIRT BAR PER 25-66-00-06. OK FOR SERVICE.
